# SDR DL73K011196

- Difficulty date: July 19, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N317DL
- Make and model: Boeing 737232
- Aircraft serial: 23089
- Aircraft time: 49,655 hours, 38,314 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577518
- Condition: Cracked
- Location: Fs 767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN SKIN JUST FWD OF FS 767 AT STR 19R UNDER  THE WING-TO-BODY FAIRING WAS FOUND CRACKED.  THE CRACK WAS  LIMITED TO THE SKIN ONLY AND WAS CUT OUT.  THE DAMAGE WAS   REPAIRED WITH AN EXTERNAL DOUBLER.  THE DAMAGE WAS FOUND    DURING HMV.
